# SDR SWAA2017052213899

- Difficulty date: May 17, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 34,322 hours, 20,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXIT SIGN LENS MISSING.  INSTALLED A NEW LENS IAW AMM.
